WoRMS name details

Heterectya Hallmann, 1917

131884  (urn:lsid:marinespecies.org:taxname:131884)

 unaccepted (junior synonym)
Genus
Raspailia villosa Thiele, 1898 accepted as Aulospongus villosus (Thiele, 1898) (type by original designation)

Species Heterectya cerebella Dickinson, 1945 accepted as Aulospongus cerebella (Dickinson, 1945) (genus transfer)
Species Heterectya villosa (Thiele, 1898) accepted as Aulospongus villosus (Thiele, 1898) (genus transfer)
Species Heterectya villosus accepted as Aulospongus villosus (Thiele, 1898) (genus transfer and misspelling)
marine, brackish, fresh, terrestrial
Hallmann, E.F. (1917 [1916]). A revision of the genera with microscleres included, or provisionally included, in the family Axinellidae; with descriptions of some Australian species. Part III. <em>Proceedings of the Linnean Society of New South Wales.</em> 41 (164): 634-675, pls XXIX, figs 3, 5, 6; XXXIII, fig. 6; XXXVIII, figs 5-9. [details]  OpenAccess publication 
Van Soest, R.W.M.; Boury-Esnault, N.; Hooper, J.N.A.; Rützler, K.; de Voogd, N.J.; Alvarez, B.; Hajdu, E.; Pisera, A.B.; Manconi, R.; Schönberg, C.; Klautau, M.; Kelly, M.; Vacelet, J.; Dohrmann, M.; Díaz, M.-C.; Cárdenas, P.; Carballo, J.L.; Ríos, P.; Downey, R.; Morrow, C.C. (2019). World Porifera Database. Heterectya Hallmann, 1917. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=131884 on 2019-11-15
Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2006-02-08 18:57:09Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Hallmann, E.F. (1917 [1916]). A revision of the genera with microscleres included, or provisionally included, in the family Axinellidae; with descriptions of some Australian species. Part III. <em>Proceedings of the Linnean Society of New South Wales.</em> 41 (164): 634-675, pls XXIX, figs 3, 5, 6; XXXIII, fig. 6; XXXVIII, figs 5-9. [details]  OpenAccess publication 

basis of record Hooper, J.N.A. (2002). Family Raspailiidae Hentschel, 1923. pp. 469-510. <i>In</i> Hooper, J.N.A. & Van Soest, R.W.M. (eds.) Systema Porifera. Guide to the classification of sponges. Vol. 1. (Kluwer Academic/ Plenum Publishers: New York, Boston, Dordrecht, London, Moscow).  [details]  Available for editors  PDF available [request]